American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10N05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Lou van den Dries. Which curves over ${\bf Z}$ have points with coordinates in a discrete ordered ring? . Trans. Amer. Math. Soc. 264 (1981) 181-189. MR 597875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] James P. Jones. Undecidable diophantine equations. Bull. Amer. Math. Soc. 3 (1980) 859-862. MR 578379.
Abstract, references, and article information   
View Article: PDF

[3] R. S. Rumely. Undecidability and definability for the theory of global fields . Trans. Amer. Math. Soc. 262 (1980) 195-217. MR 583852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. Denef. Diophantine sets over algebraic integer rings. II . Trans. Amer. Math. Soc. 257 (1980) 227-236. MR 549163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Fritz J. Grunewald and Daniel Segal. The solubility of certain decision problems in arithmetic and algebra. Bull. Amer. Math. Soc. 1 (1979) 915-918. MR 546317.
Abstract, references, and article information   
View Article: PDF

[6] Moshe Koppel. Some decidable Diophantine problems: positive solution to a problem of Davis, Matijasevi\v c and Robinson . Proc. Amer. Math. Soc. 77 (1979) 319-323. MR 545589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. Denef. The Diophantine problem for polynomial rings and fields of rational functions . Trans. Amer. Math. Soc. 242 (1978) 391-399. MR 0491583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] L. Lipshitz. The Diophantine problem for addition and divisibility . Trans. Amer. Math. Soc. 235 (1978) 271-283. MR 0469886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Denef. Hilbert's tenth problem for quadratic rings . Proc. Amer. Math. Soc. 48 (1975) 214-220. MR 0360513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Martin Davis. On the number of solutions of Diophantine equations . Proc. Amer. Math. Soc. 35 (1972) 552-554. MR 0304347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Moshe Jarden. Elementary statements over large algebraic fields . Trans. Amer. Math. Soc. 164 (1972) 67-91. MR 0302651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia